# SDR USAA920082013

- Difficulty date: October 10, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 65,693 hours, 45,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 653184725
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C21 MAJOR REPAIR NR 6139595 CORROSION ON WEB BETWEEN BS1016 TO BS1032, WL208.1, BLO TO LBL34.  REPLACED WEB BETWEEN BS1016 TO BS1032, WL208.1, BLO TO LBL34 IAW BOEING DRAWING NR 65C31847 AND B737 SRM 51-40-02-0G.
